# SDR HEEA0011846

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast Pole Assy
- Part number: 222040002107
- Condition: Corroded
- Location: M/R
- Part time: 4,017 hours
- Component: 222040002115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST POLE ASSY CORRODED AND ALSO TOP SPLINE RUSTY AND WORN.
